# SDR RAIA00512009

- Difficulty date: December 5, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 17,403 hours, 15,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT CEILING EMERGENCY LIGHT BURNED OUT.  MAINTENANCE REPLACED THE EMERGENCY EXIT BULB.
